On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds

Geoffrey Hemion University of Bielefeld, Federal Republic of Germany

TBD mathscidoc:1701.331544

Acta Mathematica, 142, (1), 123-155, 1978.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{geoffrey1978on,
  title={On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds},
  author={Geoffrey Hemion},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248298351253},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={123-155},
  year={1978},
}
Geoffrey Hemion. On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds. 1978. Vol. 142. In Acta Mathematica. pp.123-155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248298351253.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved